U.S. doctors online nowAsk doctors free
Reading, PA
A 27-year-old female asked:

got off birth control pill, got my period oct 29 for 5-6 days been having u protected sex now i been nausea is it because im off the pill is it normal?

2 doctor answers5 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Possibilities: include pregnancy or GI issues like constipation or GERd or reduced gastric motility. Do pregnancy test if you miss yoir period
Dr. John Munshower
Family Medicine 30 years experience
It's possible: The changes hormonally from stopping the pill can cause transient nausea, but this should resolve, unless of course you get pregnant, and then you have those hormonal issues which could also cause nausea.!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.